# SDR USAA20100319SB035

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - AFTER TAKEOFF FROM PHL, CREW RECEIVED A LEFT MAIN LANDING GEAR RED UNSAFE LIGHT AFTER GEAR RETRACTION.  CREW FOLLOWED PROCEDURES IN QRH, EXTENDED THE GEAR AND RECEIVED NORMAL GEAR INDICATION OF THREE GREEN LIGHTS.  CREW CONTACTED DISPATCH, WHEREAS, MAINTENANCE WAS PATCHED IN ALSO.  FLIGHT WAS TOLD TO RETURN TO FIELD AT PHL WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR UPLOCK PROX SENSOR PER MM 32-61-21-404-005.  SWUNG GEAR.  ALL OPERATIONAL CHECKS GOOD.
